Surgical treatment of occlusive diseases of the brachiocephalic vessels

P. A. Sanchez, J. A. Wood, T. Inahara, A. Starr

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)101-108
Number of pages8
JournalAngiologia
Volume20
Issue number3
StatePublished - May 1 1968

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

Sanchez, P. A., Wood, J. A., Inahara, T., & Starr, A. (1968). Surgical treatment of occlusive diseases of the brachiocephalic vessels. Angiologia, 20(3), 101-108.